# SDR AALA961180

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 651841316
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DRAG BRACE BUSHING BORES CORRODED BEYOND ALLOWABLE LIMITS 2.730.  REMOVED AND REPLACED DRAG BRACE  PER DWG NR 6518413 AND SRM 53-43-1 PG 1.  (M)
